Smooth Compact Lie Group Actions on Disks.

Robert Oliver

Mathematische Zeitschrift (1976)

  • Volume: 149, page 79-96
  • ISSN: 0025-5874; 1432-1823

How to cite


Oliver, Robert. "Smooth Compact Lie Group Actions on Disks.." Mathematische Zeitschrift 149 (1976): 79-96. <>.

author = {Oliver, Robert},
journal = {Mathematische Zeitschrift},
pages = {79-96},
title = {Smooth Compact Lie Group Actions on Disks.},
url = {},
volume = {149},
year = {1976},

AU - Oliver, Robert
TI - Smooth Compact Lie Group Actions on Disks.
JO - Mathematische Zeitschrift
PY - 1976
VL - 149
SP - 79
EP - 96
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.